IIUM Repository

Items where Subject is "Q Science > QA Mathematics > QA273 Probabilities"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator/Author | Item Type
Jump to: G | M
Number of items at this level: 2.


Ganikhodjaev, Nasir and Rahmatullaev, Anasbek (2019) Paramagnetic phases of four-state Potts model on a Cayley tree in the presence of competing interactions. Phase Transitions, 92 (8). pp. 730-736. ISSN 0141-1594 E-ISSN 1029-0338


Mukhamedov, Farrukh M. and Khakimov, Otabek (2016) On a generalized self-similarity in the p-Adic field. Fractals, 24 (4). 1650041-1-1650041-11. ISSN 0218-348X E-ISSN 1793-6543

This list was generated on Sat Oct 19 01:29:05 2019 +08.